MAUDE Adverse Event Report: CONVENTUS FLOWER ORTHOPEDICS FIBULA NAIL, 4.5MM X 180MM, TITANIUM, FLEX-THREAD¿

CONVENTUS FLOWER ORTHOPEDICS FIBULA NAIL, 4.5MM X 180MM, TITANIUM, FLEX-THREAD¿
Model Number 8424-11-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The event involved an intramedullary nail which fractured upon attempted removal.
 
Additional Manufacturer Narrative
The doctor noted that he did not follow the suggested surgical technique, and attempted to insert the 4.5mm nail after reaming using the 3.2mm reamer, instead of the larger 4.2mm reamer.

Brand Name
FIBULA NAIL, 4.5MM X 180MM, TITANIUM, FLEX-THREAD¿
Common Device Name
FIBULA NAIL
Manufacturer (Section D)
CONVENTUS FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
Manufacturer (Section G)
ODYSSEY MEDICAL TECHNOLOGIES (CONTRACT MANUFAC.)
2975 brother blvd
barlett TN 38133
Manufacturer Contact
amanda pentecost
100 witmer rd.
ste 280
horsham, PA 19044
2153234029
MDR Report Key13559888
Report Number3009996260-2022-00002
Device Sequence Number4313088
Product Code HSB
UDI-Device Identifier00840118116633
UDI-Public00840118116633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8424-11-S
Device Catalogue Number8424-11-S
Device Lot Number2107322065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American